An oscillation criterion for second-order linear differential equations. (English) Zbl 0172.11702

Full Text: DOI


[1] Philip Hartman, On non-oscillatory linear differential equations of second order, Amer. J. Math. 74 (1952), 389 – 400. · Zbl 0048.06602 · doi:10.2307/2372004
[2] Walter Leighton, On self-adjoint differential equations of second order, J. London Math. Soc. 27 (1952), 37 – 47. · Zbl 0048.06503 · doi:10.1112/jlms/s1-27.1.37
[3] Aurel Wintner, A criterion of oscillatory stability, Quart. Appl. Math. 7 (1949), 115 – 117. · Zbl 0032.34801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.